Benylin Chesty Cough & Cold Tablets | Pack of 16 – EasyMeds Pharmacy
Feefo logo

Benylin

Benylin Chesty Cough & Cold Tablets | Pack of 16

  • Sale
  • Regular price £3.95



Benylin Chesty Cough & Cold Tablets 

MAX - 2 Packs per order

Benylin chesty cough and cold tablets provide relief by targeting coughs deep down in the chest and also help relieve cold symptoms. 

Active ingredients 

Guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up. 

Phenylephrne is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily. 

Paracetamol can relieve the pain and help reduce your temperature if you have a fever. 


Ingredients 

Each Tablet contains the active ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrne Hydrochloride 5 mg 

Features

  • Helps thins and loosens phlegm
  • Provides relief by targeting your cough deep down
  • Helps relieve symptoms of your cold.
  • Blocked & runny nose
  • Chesty cough & congestion
  • Sore throat & headache

  • Safety Warning: WARNING

    Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. 
    Do not use tablets after the date shown on the pack. 
    CONTAINS PARACETAMOL - Do not take anything else containing paracetamol while taking this medicine. 
    Talk to a doctor at once if you take too much of this medicine, even if you feel well. 
    If you are taking medication or are under medical care, consult your doctor before using this medicine. 
    Do not take with other flu, cold or decongestant products. 
    Keep all medicines out of the sight and reach of children.

    Storage Instructions: do not store above 25c.
    false